# SDR 2006FA0000999

- Difficulty date: October 2, 2006
- Submitted: October 17, 2006
- Operation: General aviation
- Aircraft: N2203B
- Make and model: Balwks FIREFLY715
- Aircraft serial: F7B2009
- System (JASC): 5102 · Balloon Reports
- Part: Line
- Part number: 34285
- Condition: Separated
- Location: Fuel Sys
- Part time: 2 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOSE SEPARATED AT THE FUEL LINE END.  PILOT WAS INFLATING BALLOON WHEN THIS OCCURRED.  NEW HOSES WERE INSTALLED ON 7/27/2006.  THE BALLOON HAD BEEN FLOWN TWICE, WITH A TOTAL OF 2.0 HOURS ON NEW HOSES.  (K)
